I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 4, PAGES 1003-1035
V. V. Konnov
View as HTML View as gif image View as LaTeX source
In the present paper we prove some sufficient reducibility condition for principal bundles, which is adapted to study of submanifolds in homogeneous spaces. We apply the above condition to find the differential-geometrical criterion of Segre manifolds.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 17, 2002